I thought I had what was commonly termed "adult eczema" but found out at age 55 it was actually "steroid induced eczema." At some point I became addicted to the topical steroid creams I had used since childhood. It overloaded my body and simply quit working. I went into severe withdrawals from a potent drug that no doctor ever warned me about. I am now 36 months into the process after total cessation of all steroids and 90 per cent healed. It angers me to see all the suffering children and adults who could avoid this if they were informed that steroid are dangerous if used more than two weeks!
sort by best latest
You can help the HubPages community highlight top quality content by ranking this answer up or down.
Sunshine always helped my eczema to clear up in the summer months so maybe it was the uv? I hope you never get the steroid dependency and only use for a short time. Thanks for commenting.